MAUDE Adverse Event Report: Thommen Medical AG ELEMENT MC INICELL, PF 4.0, E 4.0, L12.5; Dental Implant

Thommen Medical AG ELEMENT MC INICELL, PF 4.0, E 4.0, L12.5; Dental Implant
Model Number 4.23.525
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 06/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Implant didn't achieve osseointegration, primary stability was achieved, implant wasn't completely covered with bone, immediate implantation ((b)(6) are same patient).

Brand Name
ELEMENT MC INICELL, PF 4.0, E 4.0, L12.5
Common Device Name
Dental Implant
Manufacturer (Section D)
Thommen Medical AG
neckarsulmstrasse 28
grenchen 2540
CH  2540
Manufacturer (Section G)
Thommen Medical AG
neckarsulmstrasse 28
grenchen 2540
CH   2540
Manufacturer Contact
astrid weber
neckarsulmstrasse 28
grenchen 2540
CH   2540
MDR Report Key50912004
Report Number3003184527-2026-01701
Device Sequence Number5394447
Product Code DZE
UDI-Device Identifier07640156470178
UDI-Public07640156470178
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093615
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4.23.525
Device Lot Number39184
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age86 YR
Patient SexMale
Patient RaceWhite